# SDR AALA202111298997

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 64,355 hours, 25,551 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: SC47005
- Part serial: 9011
- Condition: Unserviceable
- Location: Yaw Damper
- Part time: 31,364 hours, 16,979 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAD A BRIEF UNCOMMANDED RIGHT RUDDER INPUT AT CRUISE ALTITUDE. AIRCRAFT BANKED ABOUT 5 DEGREES RIGHT AND YAWED SIGNIFICANTLY RIGHT THEN RETURNED IMMEDIATELY TO LEVEL FLIGHT. EMERGENCY DECLARED, FLIGHT DIVERTED TO DFW, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202111268997: REPLACED YAW DAMPER ACTUATOR #1, 3CC1, (AALA202111268997) PER AMM 27-26-51. REPLACED FMGC 1 (AALA202111294751) AND FMGC 2 (AALA202111294039) PER AMM 22-83-34.** (CLOSED)
